\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A class of stochastic Fredholm-algebraic equations and applications in finance

  • *Corresponding author: The research was supported by the NSF of China under grant 11971332 and 11931011

    *Corresponding author: The research was supported by the NSF of China under grant 11971332 and 11931011
Abstract Full Text(HTML) Related Papers Cited by
  • A class of stochastic Fredholm-algebraic equations (SFAEs) is introduced and investigated. Like backward stochastic differential equations (BSDEs), its solution includes two parts. The interesting thing is that the first part is deterministic and constrained, even though the whole system is stochastic. Our study is mainly motivated by risk indifference pricing problem. Actually, the existing risk indifference price always keeps unchangeable with respect to initial wealth, which is economically unsatisfying. Nevertheless, here a new wealth dependent risk indifference price is proposed by particular SFAEs.

    Mathematics Subject Classification: Primary: 60H20, 91G80; Secondary: 60H30.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] P. Barrieu and N. El Karoui, Pricing, hedging and optimally designing derivatives via minimization of risk measures, Indifference Pricing: Theory and Applications. Princeton University Press, (2008), Princeton, USA.
    [2] S. Basak and G. Chabakauri, Dynamic mean-variance asset allocation, Rev. Finan. Stud., 23 (2010), 2970-3016.  doi: 10.1093/rfs/hhq028.
    [3] T. BjörkA. Murgoci and X. Y. Zhou, Mean-variance portfolio optimization with state-dependent risk aversion, Math. Finance, 24 (2014), 1-24.  doi: 10.1111/j.1467-9965.2011.00515.x.
    [4] C. Borell, Monotonicity properties of optimal investment strategies for log-Brownian asset prices, Math. Finance, 17 (2007), 143-153.  doi: 10.1111/j.1467-9965.2007.00297.x.
    [5] Ł. Delong, Optimal investment for insurance company with exponential utility and wealth-dependent risk aversion coefficient, Math. Method. Oper. Res., 89 (2019), 73-113.  doi: 10.1007/s00186-019-00659-9.
    [6] Ł. Delong and P. Imkeller P, Backward stochastic differential equations with time delayed generators-results and counterexamples, Ann. Appl. Probab., 20 (2010), 1512-1536.  doi: 10.1214/09-AAP663.
    [7] Ł. Delong and P. Imkeller, On Malliavin's differentiability of BSDEs with time delayed generators driven by Brownian motions and Poisson random measures, Stochastic Process. Appl., 120 (2010), 1748-1775.  doi: 10.1016/j.spa.2010.05.001.
    [8] Y. Dong and R. Sircar, Time-Inconsistent Portfolio Investment Problems, In: Crisan D., Hambly B., Zariphopoulou T. (eds), Stochastic Analysis and Applications 2014,239-281. Springer Proceedings in Mathematics Statistics, vol 100. 2014, Springer, Cham. doi: 10.1007/978-3-319-11292-3_9.
    [9] N. El KarouiS. Peng and M. C. Quenez, Backward stochastic differential equations in finance, Math. Finance, 7 (1997), 1-71.  doi: 10.1111/1467-9965.00022.
    [10] R. J. Elliott and T. K. Siu, Risk-based indifference pricing under a stochastic volatility model, Commun. Stoch. Anal., 4 (2010), 51-73.  doi: 10.31390/cosa.4.1.05.
    [11] R. J. Elliott and T. K. Siu, A BSDE approach to a risk-based optimal investment of an insurer, Automatica, 47 (2011), 253-261.  doi: 10.1016/j.automatica.2010.10.032.
    [12] V. Henderson and D. Hobson, Utility indifference pricing-an overview, In Volume on Indifference Pricing, (ed. R. Carmona), (2004), Princeton University Press.
    [13] E. Karni, Risk aversion for state-dependent utility functions: Measurement and applications, Int. Econ. Review, 24 (1983), 637-647.  doi: 10.2307/2648791.
    [14] S. Klöppel and M. Schweizer, Dynamic Utility Indifference Valuation via Convex Risk Measures, Nccr Finrisk working paper No. 209, (2005), ETH Zürich.
    [15] S. Klöppel and M. Schweizer, Dynamic indifference valuation via convex risk measures, Math. Finance, 17 (2007), 599-627.  doi: 10.1111/j.1467-9965.2007.00317.x.
    [16] D. Kramkov and M. Sirbu, Sensitivity analysis of utility based prices and risk- tolerance wealth processes, Ann. Appl. Probab., 16 (2006), 2140-2194.  doi: 10.1214/105051606000000529.
    [17] D. Kramkov and M. Sirbu, Asymptotic analysis of utility-based hedging strategies for small number of contingent claims, Stochastic Process Appl., 117 (2007), 1606-1620.  doi: 10.1016/j.spa.2007.04.014.
    [18] J. P. Lepeltier and J. San Martin., Backward stochastic differential equations with continuous coefficient, Statist. Probab. Lett. 32 (1997), 425–430. doi: 10.1016/S0167-7152(96)00103-4.
    [19] J. Li and Q. Wei, Optimal control problem of fully coupled FBSDEs and viscosity solutions of Hamilton-Jacobi-Bellman equations, SIAM J. Control Optim. 52 (2014), 1622–1662. doi: 10.1137/100816778.
    [20] B. Øksendal and A. Sulem, Risk indifference pricing in jump diffusion markets, Math. Finance 19 (2009), 619–637. doi: 10.1111/j.1467-9965.2009.00382.x.
    [21] B. Øksendal and A. Sulem, Portfolio optimization under model uncertainty and BSDE games, Quant. Finance 11 (2011), 1665–1674. doi: 10.1080/14697688.2011.615219.
    [22] E. Pardoux and S. G. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett. 14 (1990), 55–61. doi: 10.1016/0167-6911(90)90082-6.
    [23] E. Rosazza Gianin, Risk measures via g-expectations, Insurance Math. Econom., 39 (2006), 19–34. doi: 10.1016/j.insmatheco.2006.01.002.
    [24] H. Wang, J. Sun and J. Yong, Recursive utility processes, dynamic risk measures and quadratic backward stochastic Volterra integral equations, to appear in Appl. Math. Optim. (2020). doi: 10.1007/s00245-019-09641-7.
    [25] T. Wang and J. Yong, Comparison theorems for some backward stochastic Volterra integral equations, Stochastic Process. Appl. 125 (2015), 1756–1798. doi: 10.1016/j.spa.2014.11.013.
    [26] T. Wang and H. Zhang, Optimal control problems of forward-backward stochastic Volterra integral equations with closed control regions, SIAM J. Control Optim., 55 (2017), 2574-2602.  doi: 10.1137/16M1059801.
    [27] T. Wang and J. Yong, Backward stochastic Volterra integral equations–representaton of adpated solutions, Stochastic Process. Appl., 129 (2019), 4926–4964. doi: 10.1016/j.spa.2018.12.016.
    [28] Z. Wu and Z. Yu, Probabilistic interpretation for a system of quasilinear parabolic partial differential equations combined with algebra equations, Stochastic Process. Appl. 124 (2014), 3921–3947. doi: 10.1016/j.spa.2014.07.013.
    [29] J. Xia, Risk aversion and portfolio selection in a continuous-time model, SIAM J. Control Optim, 49 (2011), 1916–1937. doi: 10.1137/10080871X.
    [30] M. Xu, Risk measure pricing and hedging in incomplete markets, Ann. Financ. 2 (2006), 51–71. doi: 10.1007/s10436-005-0023-x.
    [31] J. Yong, Continuous-time dynamic risk measures by backward stochastic Volterra integral equations, Appl. Anal., 86 (2007), 1429–1442. doi: 10.1080/00036810701697328.
    [32] J. Yong, Well-posedness and regularity of backward stochastic Volterra integral equations, Probab. Theory. Related Fields, 142 (2008), 21–77. doi: 10.1007/s00440-007-0098-6.
  • 加载中
SHARE

Article Metrics

HTML views(1376) PDF downloads(266) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return